# SDR AALA20160606004

- Difficulty date: June 3, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 63,775 hours, 34,618 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  UNWANTED & UNCOMMANDED TRANSFER OF FUEL FROM RT WING TANK TO CTR TANK.  FOUND RT WING INBD FUELING VLV LINE DISCONNECTED FROM FRONT SPAR.  RECONNECTED CTR FUEL TANK FUEL & DEFUEL COUPLING.
